# SDR SWAA043538

- Difficulty date: December 5, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 47,310 hours, 46,999 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook
- Part number: 65C16820
- Condition: Corroded
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND L1 DOOR EVAC SLIDE GIRT BAR AFT HOOK, CORRODED.  REMOVED AND REPLACED GIRT BAR HOOK PER MM.
